Show simple item record

dc.contributor.authorSun, Weiwei
dc.contributor.authorHuang, Weizhang
dc.contributor.authorRussell, Robert D.
dc.date.accessioned2015-02-26T17:26:44Z
dc.date.available2015-02-26T17:26:44Z
dc.date.issued1996-12-01
dc.identifier.citationSun, Weiwei., Huang, Weizhang., Russell, Robert D. "Finite difference preconditioning for solving orthogonal collocation equations of boundary value problems." SIAM J. Numer. Anal., 33(6), 2268–2285. (18 pages). http://dx.doi.org/10.1137/S0036142993249760.en_US
dc.identifier.urihttp://hdl.handle.net/1808/16882
dc.descriptionThis is the published version, also available here: http://dx.doi.org/10.1137/S0036142993249760.en_US
dc.description.abstractA technique to construct a low-order finite difference preconditioner for solving orthogonal collocation equations for boundary value problems is presented. It is shown numerically and theoretically that the spectral condition numbers of the preconditioned collocation matrices are bounded by constants independent of the number of mesh nodes when certain exact low-order finite difference preconditionings are used. Preconditioners based on incomplete LU factorization are also discussed. Numerical experiments show the efficiency and robustness of the preconditioning.en_US
dc.publisherSociety for Industrial and Applied Mathematicsen_US
dc.subjectcollocationen_US
dc.subjectpreconditioningen_US
dc.subjectboundary value problemen_US
dc.titleFinite difference preconditioning for solving orthogonal collocation equations of boundary value problemsen_US
dc.typeArticle
kusw.kuauthorHuang, Weizhang
kusw.kudepartmentMathematicsen_US
dc.identifier.doi10.1137/S0036142993249760
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item does not meet KU Open Access policy criteria.
dc.rights.accessrightsopenAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record